Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


please answer...very anxious
Sep 7, 2004

respected sir, i am from india.first of all,its kind of you people serving mankind by clearing many doubts.hope you would clear my doubt also.i was exposed in 1999.due to presence of nausea& vomitting i went for elisa testing in june and july 2004.both came negative.but i am still not believing the results bcause of rash that occured within 2 months of exposure.i learnt that rash is a typical symptom of ars.i had rash all over my body & my palms & soles were swelled & rash all over the body was extremly itchy.it subsided in 2 days by taking pencillin injection.each doctor is giving different description of ars rash.i am confused since some are saying the rash occurs only on upper part of the body& some are saying it occurs all over the body.some are saying it is itchy&some saying nonitchy.sir,i am very confused & depressed.i am not able to do any task except thinking of that stupid rash all the day & browsing internet.i hope you will provide me the answer & save me.please do not neglect my question.here in india no doctor is able to give correct description of ars rash.my questions to you are: 1.is the rash i described suggestive of ars rash?(please give me the description of ars rash) 2.is ars rash if occurs is the only symptom or does it occurs along with other symptoms?(in my case only the rash was present) 3.after 5 years is elisa is as accurate as taken at 6 months.?(because i doubt that antibodies will be lower after 5 years & hence elisa would not pick it up)

sorry for the long mail.hope you would answer my questions& relieve my anxiety. thanking you chaitanya

Response from Mr. Vergel

Rash can be caused by many non HIV causes. I suggest you go see a dermatologist and also get a HIV PCR test done if you are really doubtful of your HIV test. Good luck Nelson



Previous
Need help gaining weight?
Next
facialwasting.org

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement